MathSciNet Relay Station
MathSciNet bibliographic data
MR240767 (39 #2112) 54.20
Arhangelʹskiĭ, A. V.; Franklin, S. P. Ordinal invariants for topological spaces. Michigan Math. J. 15 (1968), 313-320; addendum, ibid. 15 1968 506.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement